RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Atakishiyev, N M

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20

Number of views:
This page:323
Abstract pages:5137
Full texts:2086
References:629
E-mail:

http://www.mathnet.ru/eng/person19048
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203872

Publications in Math-Net.Ru
2001
1. N. M. Atakishiyev, M. K. Atakishiyeva, “A $q$-Analogue of the Euler Gamma Integral”, TMF, 129:1 (2001),  20–30  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 129:1 (2001), 1325–1334  isi
1998
2. N. M. Atakishiyev, Sh. M. Nagiyev, K. B. Wolf, “Wigner distribution functions for a relativistic linear oscillator”, TMF, 114:3 (1998),  410–425  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 114:3 (1998), 322–334  isi
1996
3. N. M. Atakishiyev, A. Ronveaux, K. B. Wolf, “Difference equation for the associated polynomials on the linear lattice”, TMF, 106:1 (1996),  76–83  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 106:1 (1996), 61–67  isi
1995
4. N. M. Atakishiyev, “Ramanujan-type continuous measures for classical $q$-polynomials”, TMF, 105:3 (1995),  383–392  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 105:3 (1995), 1500–1508  isi
5. N. M. Atakishiyev, “Orthogonality of Askey–Wilson polynomials with respect to a measure of Ramanujan type”, TMF, 102:1 (1995),  32–39  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:1 (1995), 23–28  isi
1994
6. N. M. Atakishiyev, “On the Askey–Wilson $q$-beta integral”, TMF, 99:1 (1994),  155–159  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:3 (1994), 1035–1039  isi
7. N. M. Atakishiyev, Sh. M. Nagiyev, “On the wave functions of a covariant linear oscillator”, TMF, 98:2 (1994),  241–247  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:2 (1994), 162–166  isi
8. N. M. Atakishiyev, S. K. Suslov, “The Clebsch–Gordan coefficients for the quantum algebra $SU_{q}(2)$”, TMF, 98:1 (1994),  3–11  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:1 (1994), 1–7  isi
1991
9. N. M. Atakishiyev, S. K. Suslov, “A realization fo the $q$-harmonic oscillator”, TMF, 87:1 (1991),  154–156  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:1 (1991), 442–444  isi
1990
10. N. M. Atakishiyev, S. K. Suslov, “Difference analogs of the harmonic oscillator”, TMF, 85:1 (1990),  64–73  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 85:1 (1990), 1055–1062  isi
1988
11. N. M. Atakishiyev, M. S. Pomerants, “Static states of fluxons in a weakly coupled system of Josephson junctions with microscopic inhomogeneity”, TMF, 77:3 (1988),  333–339  mathnet; Theoret. and Math. Phys., 77:3 (1988), 1234–1238  isi
1987
12. N. M. Atakishiyev, M. S. Pomerants, “Bound states of solitons in semi-infinite Josephson junctions with microscopic inhomogeneity”, TMF, 70:3 (1987),  351–357  mathnet; Theoret. and Math. Phys., 70:3 (1987), 247–251  isi
1986
13. N. M. Atakishiyev, R. M. Mir-Kassimov, “Generalized coherent states for relativistic model of a linear oscillator”, TMF, 67:1 (1986),  68–75  mathnet  mathscinet; Theoret. and Math. Phys., 67:1 (1986), 362–367  isi
1984
14. N. M. Atakishiyev, “Quasipotential wave functions of a relativistic harmonic oscillator and Pollaczek polynomials”, TMF, 58:2 (1984),  254–260  mathnet  mathscinet; Theoret. and Math. Phys., 58:2 (1984), 166–171  isi
1983
15. N. M. Atakishiyev, “Construction of dynamical symmetry group of the relativistic harmonic oscillator by the Infeld–Hull factorization method”, TMF, 56:1 (1983),  154–160  mathnet; Theoret. and Math. Phys., 56:1 (1983), 735–739  isi
1980
16. N. M. Atakishiyev, R. M. Mir-Kassimov, Sh. M. Nagiyev, “Quasipotential models of a relativistic oscillator”, TMF, 44:1 (1980),  47–62  mathnet  mathscinet; Theoret. and Math. Phys., 44:1 (1980), 592–603  isi
17. N. M. Atakishiyev, A. T. Filippov, “Calculation of the superpropagators of massive particles in nonpolynomial quantum field theories”, TMF, 42:2 (1980),  184–194  mathnet  mathscinet; Theoret. and Math. Phys., 42:2 (1980), 121–128  isi
1977
18. N. M. Atakishiyev, R. M. Mir-Kassimov, Sh. M. Nagiyev, “Covariant formulation of relativistic Hamiltonian theory on the light cone”, TMF, 32:1 (1977),  34–43  mathnet; Theoret. and Math. Phys., 32:1 (1977), 579–585
1970
19. N. M. Atakishiyev, I. A. Verdiev, “Invariant expansion of solutions of relativistic Dirac-type equations”, TMF, 4:3 (1970),  281–292  mathnet; Theoret. and Math. Phys., 4:3 (1970), 833–840
1969
20. N. M. Atakishiyev, “Asymptotic behavior of the Green's function in some models of nonrenormalizable field theory”, TMF, 1:1 (1969),  60–66  mathnet  zmath; Theoret. and Math. Phys., 1:1 (1969), 46–50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021